Advertisement

Siberian Mathematical Journal

, Volume 34, Issue 1, pp 55–58 | Cite as

On removable singularities of solutions to first order elliptic systems with irregular coefficients

  • N. S. Dairbekov
Article
  • 16 Downloads

Keywords

Elliptic System Removable Singularity Irregular Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. C. Polking, “A survey of removable singularities,” Semin. Nonlinear Partial Different. Equat., New York, 1984, pp. 261–292.Google Scholar
  2. 2.
    N. N. Tarkhanov, Laurent Series for Solutions to Elliptic Systems [in Russian], Nauka, Novosibirsk (1991).Google Scholar
  3. 3.
    N. S. Dairbekov, Properties of Solutions to Multidimensional Beltrami Equations [in Russian], Preprint Akad. Nauk SSSR Sibirsk. Otdel. Inst. Mat., Novosibirsk (1988).Google Scholar
  4. 4.
    A. P. Kopylov, Stability in theC-Norm of the Classes of Mappings [in Russian], Nauka, Novosibirsk (1990).Google Scholar
  5. 5.
    N. S. Dairbekov and A. P. Kopylov, “ξ-stability of the classes of mappings and systems of linear partial differential equations,” Sibirsk. Mat. Zh.,26, No. 2, 73–90 (1985).Google Scholar
  6. 6.
    V. G. Maz'ya, S. L. Sobolev Spaces [in Russian], Leningrad. University, Leningrad (1985).Google Scholar
  7. 7.
    V. M. Gol'dshteîn and Yu. G. Reshetnyak, Introduction into the Theory of Functions with Generalized Derivatives and Quasiconformal Mappings [in Russian], Nauka, Novosibirsk (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • N. S. Dairbekov

There are no affiliations available

Personalised recommendations